# SDR DALA2023051803949

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION ON MAIN ENTRANCE DOOR JAMB WEB STA 200. SUMMARY OF NRC 00372: CORROSION LEVEL 2. DOOR JAMB WEB WAS REPLACED PER B717-200 SRM 51-41-02-0G PAR 4. (LP #2771772)
